# SDR 222042

- Difficulty date: August 9, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- Aircraft time: 29,240 hours, 32,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHT INOP, RE-SEAT BULBS, OP CHECKED GOOD.
